Have been taking Ovranette for around 10 years now purely for contraceptive reasons. I never had any issues with periods or had major acne problems (just typical teenage acne!). A few months after taking Ovranette I only really get spots if my diet has been bad and my periods are so much lighter. Dramatic reduction in sex drive, and gradual weight gain over the years. Overall I’m pleased with Ovranette as I haven’t had many major side affects, so will continue taking it.
Was on the combined pill (Ovranette and Microgynon) for about 15 years and didn't have any major side effects while using it. Occasionally experienced migraines while on the week's break. No sex drive. Loved being able to take the packets back to back to avoid having a breakthrough bleed. Unfortunately for the last year of taking it I started getting regular spotting/bleeding and after numerous investigations with no results, was recommended to stop taking the pill which I did and moved onto other methods of contraception.
During the first months of the pandemic, I started having irregular periods with strong PMS affecting very negatively my mood and emotional stability, due to stress. The gynaecologist recommended this combined pill (30/150) and it helped a lot with both regularity and mood. I had some spotting for a few months, but it is ok now. I am not aware of other side effects.
Use it mainly to stop periods by taking it back to back. Minimal side effects.
I overall didn’t really have a problem with this. I was getting really bad acne on my cheeks and literally as soon as I started taking this I completely stopped getting pimples... which is great!!! I did notice I had a few mood swings - nothing too bad. My boobs got a little bigger but on the 7 days off the pill it got back to normal and then when I started taking it again it grew a little, vice versa. I also did notice my bloatings lasted longer. The only thing i have to complain about this is how PAINFUL my cramps were on the first day i got my period. I have always been lucky to barely ever get cramps when i was on my period, but seriously the first day cramps i felt when i got off the pill just for 7 days were the WORST. This was my first time on the pill and I don’t have any seriously complaints at all xx
This pill was fine but I think after being on it for a year, I don't want to be on it anymore. I don't like how much it has affected my body and mind, so will likely come off of it.
Makes me angry sad cry for no reason anxious insecure , makes me had excruciating cramps and headaches and stomach pains
Cleared skin! - took 5-6 months to properly kick in, but after this time stubborn acne was almost completely clear Mood: felt very unemotional - quite numb & constant negativity, loss of interest in things I used to enjoy (drinking, socialising). Generally felt pretty even keeled & didn’t suffer huge anxiety or depression as I have experienced with other contraceptives (the implant, oestrogen only pill & Yasmin), or mood swings. But I am feeling a lot more positive since coming off this pill. Migraine/aura: suffered pretty debilitating migraine & aura (often could hardly see due to the aura effects), which has pretty much gone since coming off this pill & is the reason I did stop taking it Period: constant slight period, which caused constant thrush, tiredness due to loss of blood & iron Sex: constant vaginal dryness to the point that sex was uncomfortable, and noticeable loss of sex drive The constant period, dryness and loss of sex drive were pretty annoying but if you can bear these & you’e looking for a pill that will clear skin effectively without a huge negative change to your mood then I’d recommend this pill. The migraines were the reason I stopped taking it as these were becoming unbearable.
I havnt had the worst side effects. But still get annoying ones! In the beginning of taking it it gave e headaches, but I guess my body was getting used to it. This rarely happens now. It’s made my periods drastically lighter with no period cramps etc which is great! Now I’m on month 9 of taking it, I feel like it makes my skin terrible and I never get bad skin, weight gain & painful vagina / painful sex! Need to go doctor to discuss!
Gained weight within a year and found it much more difficult to lose it. Skin greatly improved. I also experienced fatigue on the pill that finally subdued when I stopped taking it, then when I went back on the pill I immediately experienced better skin, nausea, very bad fatigue, and weight gain. My sex drive was completely unaffected. It just depends on the person, but I think weight gain, better skin, and nausea are very common side effects